# SDR A6WA202107287843

- Difficulty date: July 28, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 38,851 hours, 37,475 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Power Supply
- Part number: 855D10015
- Part serial: 1730A
- Condition: Inoperative
- Location: Te Flap Sys
- Part time: 1,250 hours, 1,250 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO DEGREES ON APROACH WHEN SELECTED FROM 0 TO 8,  FLAPS DID NOT MOVE. LANDING WEIGHT APROX 45000 LBS, SMOOTH UNEVENTFUL  LANDING, MAX BTMS 7556.   AIRCRAFT REMOVED FROM SERVICE.      REF WO 307503 MX WC 2-19 FOR TBS AND CORRECTIVES (LH AND RH BPSU WERE   SWAPPED PER MHI ACTION PLAN AND FAULT FOLLOWED TO RH SIDE RH BPSU WAS   REPLACED AND OPS CK GOOD) RII ACCOMPLISHED ON WO 307503
